Unique fixed point results for pairs of mappings on complete metric spaces
Keywords:
complete metric spaces, fixed point, Cauchy sequenceAbstract
In this article, we prove a coincidence point results for four pairs of mappings on four complete metric spaces. The obtained result generalize some well known fixed point results of literature such as Namdeo et al. [Thai Journal of Mathematics, 7(1) (2009), 129 – 135] and Gupta et al. [International Journal of Applied Physics and Mathematics, 2 (3), (2012), 169 – 171].
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2019 Naveen Sharma, Naveen Mani, Naveen Gulati

This work is licensed under a Creative Commons Attribution 4.0 International License.
L'opera è pubblicata sotto Licenza Creative Commons Attribuzione 4.0 Internazionale (CC-BY)

